So after having my MRI rescheduled, I finally had it on Thursday. Friday morning I received the call from my doctor. All clear. Whew. Wait though! I still have my headaches. Why? Why must I be tortured by these? They asked me about the systems I still have, and the pain level.
It hurts this bad!
“Well I’ve been around a 7 most times. Then I have these moments of burning and then icy numbness. It’s on one side mainly around my temple, then it travels to the back, but every once in a while, it travels to the other side.”
“So you’re not feeling any better?”
Did they not just get what I said?
“No, I’m not feeling better. It’s been worse since you gave me the steroids.”
“So I think we need to try something new …(you think?)…let’s try a neurologist, I now think you have what’s called trigeminal neuralgia …(uh um yeah what she said)… so you’re going to have to get some tests done from a neurologist, but in the mean time, let’s try you on a new medication. It helps with migraines and seizures…(Seizures!?)… and it also helps trigeminal neuralgia. “
“Are there side effects?”
“Well yes. I wanted to talk to you about them. You can have blurry vision, drowsiness, and rashes.”
Ok that’s not too bad.
Then I picked up the medication. I was pulled aside. Big green sticker on my package to say I needed counseling. Ok, this is new. The pharmacist comes over to tell me that my depression medication and this new one could have a bad interaction. Hmm. It can intensify the effects I am already getting from Prozac. Then when I get home, I’m reading the extra sheet they printed out and gave me.
Ok, now I don’t want to take this medication.
This medication can cause rare and serious skin conditions that can lead to death.
This medication can cause rare and serious blood problems that can lead to death.
This medication can cause suicidal thoughts. (Again DEATH! )
Are they trying to kill me? Are they trying to say something?
I’m suppose to take 200mg of this stuff a day, thankfully, the doctor told me I can take just one of those nasty chewable tablets a day if I want. Um, Yeah! I don’t need to increase the issues I’m taking anti depressants for. I don’t need to increase my depression, anxiety, insomnia, irritability, panic attacks, and the like. So I’m taking one a day, well night, about 2 hours before bed. Why? Because the first one I took last night knocked me out forever (though about the first good night sleep I’ve had in a while) and left me a bit tired and groggy all day.
Time to get use to a new medication. Time to be sleepy for awhile. Time to make an appointment with another doctor.